# SDR IPXA1568075

- Difficulty date: July 7, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 28,242 hours, 19,490 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Gouged
- Location: Bs 298-323
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, CHANNEL ATTACHED TO INBD SIDE OF CREW ENTRY DOOR CUTOUT LOWER SILL IS GOUGED AT FWD AND AFT ENDS ON UPPER SURFACE, BS 298 TO BS 323, WL 215, AT STR 16L.  R & R INNER CHORD ANGLE IAW SRM 51-40-05, 51-10-02-0G,  53-10-15-0I1, 51-40-02-0G, 51-20-01-0G.
